# SDR CALA9801337

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHTS INOPERATIVE AT DOORS AND OVERWING EXITS AND AFT SECTION OF LIGHTS WAS DIM.  SEVERAL WIRES WERE FOUND SHORTED.  THE WIRING WAS REPAIRED IAW WIRING DIAGRAM 33-51, OPERATIONAL CHECKS WERE GOOD IAW MM 33-50.
